IUD Side Effects - Paraguard vs. Mirena
0 Replies
JCM

I just read through all the threads I could find on IUD side effects. Several mentioned weight gain as a side effect-- but they did not mention if it was the Mirena (one with hormones) or the Paraguard (one without.) I just got the Paraguard one yesterday and I'm wondering now if it was a wise choice? It is NOT comfortable at all--- I really notice when I have to urinate! But, it is getting better, I think. It's too early to say. I'm going to try it for 3 months like the doctor recommended. It wasn't too bad getting it inserted. That said, I had two unmedicated, natural childbirths so, my threshold for pain might not be relative to most.

Just wondering for those who gained weight with one... was it the hormone one? or not? I can't imagine why the non-hormone one would cause weight gain.

I CAN definately see this thing causing some discomfort during sex right now. I'm not interested. Hopefully that will p . Also, for those who said they had diminished sex drive, was that also from the hormone one?

I read that the non-hormone one can also simulate/stimulate the progesterone/pregnancy hormones so, perhaps the non-hormone one can also diminish sex drive?

 

Message:


You must log in to reply.

You must log in to reply.


Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?